Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from alcoholic cirrhosis. Have ascites and hypertension. Swelling in the legs. Is Indian Noni gold good for this?

My brother age 53 Yrs is suffering from alcoholic cirrhosis of the liver since 2/3 months. He has now ascites and portal hypertension. abdominal fluid and swelling in the legs and foot which is not improving. He is taking aldactone 300 mg and ursomax 300 mg. Now he intend to take Indian Noni Gold. Does noni is going to improve his health He is on fruit and vegetable juices and semi solid food intake viz. oatmeal etc. YYYY@YYYY
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concern.
Your bother's condition is not that bad. Is it?
He is having vry good medication available.
Therefore I think he is in good nmedical hands.
Treatment methods are supposed to be chalked out by your Gastroenterologist.
His diet also is what it is required to be.
Indin noni is said to improve endocrine system and regulates hormonal secrretion.
But there are not much evidences available that it had cured cirrhosis.
Wish your brother speedy recovery
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor